Guaifenesin Syrup for Cough Suppressant, Alcohol Free, Cough and Cold

Guaifenesin Syrup For Cough Suppressant, Alcohol Free - 8 Oz

Item #: 226787
Retail: $3.64 Price: $2.31
You Save: $1.33 (36.5%)




    Quantity:
    MANUFACTURER: PREFFERED PLUS PRODUCTS.

    INDICATIONS:

    Guaifenesin Syrup for Cough Suppressant, Alcohol Free features:
    • Chest Congestion Expectorant.
    • Non-Drowsy.
    • Guaifenesin Syrup, USP.
    • Alcohol-Free Children & Adults Cough Formula.
    • Guaifenesin Syrup helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
    INGREDIENTS:
    • Active Ingredients:
      Guaifenesin USP (100 mg) (Expectorant).
    • Inactive Ingredients:
      Artificial Flavor, Caramel, Citric Acid, FD&C Red 40, Liquid Glucose, High Fructose Corn Syrup, Menthol, Saccharin Sodium, Sodium Benzoate, Propylene Glycol, Water Purified.
    DIRECTIONS:
    • Do not take more than 6 doses in any 24-your period.
    • Adults and Children 12 years of age and over: 2-4 teaspoonfuls every 4 hours .
    • Children 6 to under 12 years of age: 1-2 teaspoonfuls every 4 hours.
    • Children 2 to under 6 years of age: 1/2 teaspoonful every 4 hours.
    • Children under 2 years of age: Consult a doctor.
    • store at 20-25 Degrees C (68-77 Degrees F).
    • Alcohol-free.
    • Packaged with tamper-evident bottle cap.
    • Dosage cup provided.
    WARNINGS:
    • Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for two weeks after stopping the MAOI drug.
    • If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.

    Shipping Weight : 1.00 lb
    View All Brands
    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements on this site have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease and may be for commercial. Image shown for reference only. Actual item you recieve may differ from shown.
    Copyright © 2008 . All Rights Reserved by AmericaRx.com Online Health and Beauty. Terms & Conditions Apply.